# SDR ASAA1047592

- Difficulty date: March 24, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 532,663 hours, 33,204 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65498843
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 967 REPAIR SECTION CORRODED.  CUT OUT DAMAGED SECTION.  INSTALLED REPAIR ANGLE.
